# SDR REXA2018080300674

- Difficulty date: August 3, 2018
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N8918
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 26,898 hours, 24,576 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE INDICATOR DISK IS LIGHT PINK.(FLIGHT DECK) REMOVED AND REPLACED CAPT PBE IAW CRJ 200 AMM 35-30-00.
